# SDR MWEA97600

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND MOD CORROSION RT WING TRAIL EDGE STRING 1.  MAINT REPAIRED IAW SRM 57-01 FIG 3.
